I have been having rashes mostly on my hands and legs and sometimes on stomach and neck. These rashes appear to be pink/red in color and last from 2 hrs to 2 days. I was bitten severely on hands and legs by bed bugs about a couple of months ago. I got zytrec from a doctor which helped easing those particular rashes. After that, its has been two months and there has been rashes now and then on hands and legs mostly. The frequency is about one rash per day usually.
Today I got a rash on my scalp which has made me really worried. From past 2-3 days I feel my body temperature is slightly high - though not a fever [no chill or flu like symptoms - The feverish feeling could just be due to weather change (it has got cold from hot temperature a few days back)]. I dont have any body aches or any other problem.
Is this just a stress related thing - I am under some work pressure for last 2 months - or could it be other big problem [HIV?? I last had sex 6 months ago - there are no rashes on my genitals, no swelling of lymph nodes, no flu, no lack of sleep].
would be really great if someone could help me out. Thnx
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.